Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 15, Number 74
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Polynomial approximations to finitely oscillating functions
William J. Kammerer PDF
Math. Comp. 15 (1961), 115-119
Table of a Weierstrass continuous non-differentiable function
Herbert E. Salzer and Norman Levine PDF
Math. Comp. 15 (1961), 120-130
On the numerical solution of convolution integral equations and systems of such equations
J. G. Jones PDF
Math. Comp. 15 (1961), 131-142
Numerical integration formulas of degree $3$ for product regions and cones
A. H. Stroud PDF
Math. Comp. 15 (1961), 143-150
The epsilon algorithm and operational formulas of numerical analysis
P. Wynn PDF
Math. Comp. 15 (1961), 151-158
Expansion of spherical Bessel functions in a series of Chebyshev polynomials
A. M. Arthurs and R. McCarroll PDF
Math. Comp. 15 (1961), 159-162
Gaussian quadrature with weight function $x^{n}$ on the interval $(-1, 1)$
Harry A. Rothmann PDF
Math. Comp. 15 (1961), 163-168
A table of generalized circular error
Harry Weingarten and A. R. DiDonato PDF
Math. Comp. 15 (1961), 169-173
Polynomial approximations to integral transforms
Jet Wimp PDF
Math. Comp. 15 (1961), 174-178
On stability criteria of explicit difference schemes for certain heat conduction problems with uncommon boundary conditions
Arnold N. Lowan PDF
Math. Comp. 15 (1961), 179-185
On numbers of the form $n^{4}+1$
Daniel Shanks PDF
Math. Comp. 15 (1961), 186-189
On modular computation
Henry B. Mann PDF
Math. Comp. 15 (1961), 190-192
Generation of permutations by transposition
Mark B. Wells PDF
Math. Comp. 15 (1961), 192-195
Chebyshev approximations to the Gamma function
Helmut Werner and Robert Collinge PDF
Math. Comp. 15 (1961), 195-197
A partition test for pseudo-random numbers
J. C. Butcher PDF
Math. Comp. 15 (1961), 198-199
Reviews and Descriptions of Tables and Books
Math. Comp. 15 (1961), 200-224
Table Errata
Math. Comp. 15 (1961), 225-225
Math. Comp. 15 (1961), 225-225